# SDR ASOA201701281109

- Difficulty date: January 28, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND STRUCTURE LOWER SILL CORRODED BETWEEN FS 1000.00-1047.00 STR 17L. REMOVED AND REPLACED LOWER SILL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
